The article you requested is
A Possible Pharmacokinetic Interaction Between Fluoxetine and Acetylsalicylic Acid
J Clin Psychiatry 1997;58:549-550 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: In rare instances, fluoxetine has been shown to cause
skin rashes. During fluoxetine treatment, our patient experienced
hives that resolved after antidepressant discontinuation,
only to recur when the patient took acetylsalicylic acid (ASA,
aspirin) for pain relief.
Case report. A 44-year-old healthy, physically active, white
man developed major depressive disorder after a period of extreme